Enhancement supplement

Commonwealth health officials warn against ‘V8’ male enhancement supplement after illnesses

Photo courtesy of CBS 6.

RICHMOND, Va. – A male sexual enhancement supplement has been pulled from shelves after Richmond-area men fell ill after taking the pills, according to the Virginia Department of Agriculture and Consumer Services (VDACS), according to CBS 6.

The agency warns consumers not to buy or use V8, a dietary supplement, which is advertised for male sexual enhancement.

The Virginia Department of Health has received three reports of Richmond-area men suffering from severe hypoglycemia (very low blood sugar) after taking V8 pills.

Officials say preliminary lab analysis of V8 identified several compounds in the pills that could cause severe hypoglycemia. The tests are still ongoing.

Symptoms of low blood sugar include irritability, anxiety, tremors, profuse sweating and/or rapid heartbeat.

The VDACS has removed V8 from the three companies where sick people purchased the product, according to VDACS communications director Elaine Lidholm. She says the agency is quickly removing the supplement from shelves in the Richmond Metro.

Anyone with severe hypoglycemia should seek medical attention immediately. You contact one of Virginia’s three poison control centers at 800-222-1222 about adverse events and product side effects.


Source link